# SDR DALA2023042403163

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 139,636 hours, 20,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 1R SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: INSPECTED 1R DOOR ARM/SLIDE LIGHT AND OPS OK (4778802)
